Preprints des Jahres 1995


1995-28Rummler, B., Noske, A.
Direct Galerkin-Approximation of the Plane-Parallel-Couette Flow by Stokes Eigenfunctions - New Results
MSC: 76F10, 35Q30, 42C15, 47A75, 76H05
1995-27Dorok, O., John, V., Risch,U., Schieweck, F., Tobiska, L.
Parallel Finite Element Methods for the Incompressible Navier-Stokes Equations
MSC: 65N30,76D05,65Y05
(Published in: E.H. Hirschel ed., Flow Simulation with High--Performance Computers II, volume 52 of Notes on Numerical Fluid Mechanics, pages 20 - 33)
1995-26Neusel, M. D., Smith, L.
The Lasker-Noether Theorem for P*-Invariant Ideals
MSC: 55S10, 13A50
(Published in: Forum Math. 10, No.1, 1-18 (1998))
1995-25Holm, T.
Hochschild Cohomology of Brauer Tree Algebras
MSC: 16E40
(Published in: Communications in Algebra 26(11), 3625-3646 (1998))
1995-24Emelicev, V. A., Girlich, E., Janushkevich, O. A.
Lexikographische Optima für Vektoroptimierungsprobleme
MSC: 90C27, 90C29
1995-23Sotskov, Y. N., Werner, F.
On the Calculation of the Stability Radius of an Optimal or an Approximate Schedule
MSC: 90B35
(Published in: Annals of Operations Research 83, 1998, 213 - 252.)
1995-22Rummler, B., Noske, A.
Der Einsatz des Computeralgebra-Systems MapleV bei der Entwicklung eines Programmpakets zur Berechnung der3-dimensionalen instationären ebenen Couette-Strömung
MSC: 42C15, 47A75, 65M70, 68Q40
1995-21Krüger, K. , Sotskov, Y. N. , Werner, F.
Heuristic Decomposition Algorithms for Generalized Shop Scheduling Problems
MSC: 90B35
1995-20Girlich, E., Kovalev, M. M., Kravzov, M. K.
k-Summen- undk-Produkt-Bottleneck-Vektoroptimierungsprobbleme
MSC: 90C27, 90C29
1995-19Chang, F.-C., Heiligers, B.
E-Optimal Designs for Polynomial Regression without Intercept, rev.
MSC: 62K05
1995-18Gorokh, O. V., Werner, F.
On a Modifikation of the Method of Enclosed Sections for Solving Systems of Linear Inequalities
MSC: -
1995-17Heiligers, B., Markiewicz, A.
Linear Sufficiency and Admissibility in Restricted Linear Models
MSC: 62F10,62J05
1995-16Richter, H., Grambow, W.
Eine Verallgemeinerung der Lösung eine
MSC: -
1995-15Bolotashvili, G., Girlich, E., Kovalev,M.
New Facets of the Linear Ordering Polytope
MSC: 90C10
1995-14Höding, M.
Special Submodular and Bisubmodular Functionsand Their Cones
MSC: -
1995-13Andrews, G.E., Bessenrodt, C., Olsson, J.B.
A Refinement of a Partition Identity and Blocks of Some Modular Characters
MSC: -
(Published in: Arch. Math. 66 (1996) 101-113)
1995-12Gaffke, N. , Heiligers, B.
Approximative Designs for Linear Regression:
MSC: -
1995-11Shakhlevich, N.V., Sotskov, Y.N., Werner, F.
An Adaptive Scheduling Algorithm Based on the Mixed Graph Model
MSC: 90B35
(Published in: IEE Proc.-Control Theory Appl., Vol. 143, No. 1, 1996.)
1995-10Brucker, P., Kovalyov, M.Y., Shafransky, Y.M., Werner, F.
Parallel Machine Deadline Batch Scheduling
MSC: 90B35
(Published in: Annals of Operations Research 83, 1998, 23 - 40.)
1995-09Girlich, E., Kovalev, M., Moshchensky, A.
Searching in Monge Arrays
MSC: 90C10
1995-08Weißbach, B.
Invariante Beleuchtung konvexer Körper
MSC: 52A40
(Published in: Beiträge zur Algebra und Geometrie (Contrib. to Algebra and Geometry) 37 (1996), 9-15)
1995-07Christoph, G., Prohorov,Yu.V., Ulyanov, V. V.
On Distribution of Quadratic Forms in Gaussian Random Variables
MSC: 60B11,60G15,60F10
(Published in: Teor. Veroyatn. Primen. 40 (1995),)
1995-06Tautenhahn, T.
On the Complexity of Scheduling Problems with Multiple Job Availability Intervals
MSC: 90B35
1995-05Gorokh, O., Werner, F.
On the Solution of Determinantal Systems of Linear Inequalities
MSC: 15A39, 68Q25
(Published in: Optimization, Vol. 35, 1995, 301 - 316.)
1995-04Shaidurov, V., Tobiska, L.
Special Integration Formulas for a Convection-Diffusion Problem
MSC: 65L10, 65L20
(Published in: East-West J. Num. Math. 3 (1995) 4, 281 - 299)
1995-03Girlich, E., Kovalev, M., Zaporozhets, A.
About Properties of Optimal Solutions of Resource Allocation Problems
MSC: 90C10
1995-02Girlich, E., Kovalev, M., Zaporozhets, A.
A Polynomial Algorithm for Resource AllocationProblems with Polymatroid Constraints
MSC: 90C10
1995-01Kovalyov, M.Y., Werner, F.
A polynomial approximation scheme for problem $F2/r_j/C_{max}$
MSC: -
(Published in: Operations Research Letters, Vol. 20, 1997, 75 - 79.)